CureZone   Log On   Join
Re: Low cortisol but supplement sensitivity
 
ways_of_wisdom Views: 4,395
Published: 9 years ago
 
This is a reply to # 1,979,518

Re: Low cortisol but supplement sensitivity


Although you listed several things that may cause the “wired” feeling, it is not clear to me that you've been taking all of those, the only thing that seems clear to me is that you're taking Vit. C and panthetine, so perhaps you should clarify, because if you are taking a glandular it's not even advised, except maybe for a short time. I read somewhere that (which I myself have taken), herbals and Rx drugs compare to whipping a tired horse to make it run.  Dr. Lam explains in his site, I think in the section about Adrenal Crashes & Recovery Cycle, that some supplements taken at the wrong time can do more harm than good.

 

Myself, because I'm more and more convinced an imbalance between copper and zinc is what causes and/or perpetuates AF, zinc is what I'm taking along the C, magnesium, calcium, manganese, molibdenum & potassium.  Can't say I'm a "ball of fire" but not having my worst symptoms anymore is a very welcome improvement for me and to me it means I'm once again allowing my body to recover.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.578 sec, (1)